# SDR SWAA2023100997713

- Difficulty date: September 7, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 51,081 hours, 29,796 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STATION 663 COMPOSITE BULKHEAD IS CRACKED AT WL 157; RB; 30.<[01] THE CRACK AT B.S.663 RBL 30 WL 157 WILL BE REPAIRED ON FAULT TTG8Q00NABLL;[02] THE CRACK AT B.S.663 RBL 30 WL 157 WILL BE REPAIRED ON FAULT TTG8Q00NABLL;[03] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
